# SDR C7WA200600003

- Difficulty date: February 22, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D7B
- Condition: Fod
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, M
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, AT FL 28.0, NR 2 ENGINE COMPRESSOR STALLED.  ENGINE WAS IN STABLE OPERATION, NO BLEED AT 1.80 EPR.  EPR DROPPED TO 1.4 EGT RUNS 80 TO 100 HOTTER THAN ENGINES 1 AND 3 IN ALL PARAMETERS OF FLIGHT.  INSPECTION ON NR 2 ENGINE REVEALED HEAVY FOD DAMAGE.  REMOVED AND REPLACED NR 2 ENGINE. (K)
